Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vyblyi, Yu P

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:130
Abstract pages:517
Full texts:288
References:64

http://www.mathnet.ru/eng/person21008
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/314763

Publications in Math-Net.Ru
2000
1. Yu. P. Vyblyi, “Nonsymmetrical tensor potential in the relativistic theory of gravity”, TMF, 123:3 (2000),  521–528  mathnet  zmath; Theoret. and Math. Phys., 123:3 (2000), 851–857  isi
1991
2. Yu. P. Vyblyi, “Centrally symmetric solutions of the equations of the gravitational field in the relativistic theory of gravitation”, TMF, 88:1 (1991),  135–140  mathnet  mathscinet; Theoret. and Math. Phys., 88:1 (1991), 769–772  isi
1981
3. Yu. P. Vyblyi, O. S. Ivanitskaya, “Gauging of electromagnetic orientation in general relativity”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  54–57  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021